数学研究通讯

2015, v.31(03) 253-260

[打印本页] [关闭]
本期目录(Current Issue) | 过刊浏览(Past Issue) | 高级检索(Advanced Search)

Multilinear Fractional Integral Operators on Morrey Spaces with Variable Exponent on Bounded Domain
Multilinear Fractional Integral Operators on Morrey Spaces with Variable Exponent on Bounded Domain

Wang Min;Qu Meng;Shu Li-sheng;Ji You-qing;

摘要(Abstract):

We prove the boundedness of multilinear fractional integral operators on products of the variable exponent Morrey spaces on bounded domain.

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation): The NSF(11201003) of China;; the Education Committee(KJ2012A133) of Anhui Province

作者(Author): Wang Min;Qu Meng;Shu Li-sheng;Ji You-qing;

Email:

参考文献(References):

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享